Jump to content
CrazyBoards.org

jarn

Member
  • Content Count

    9,699
  • Joined

  • Last visited

About jarn

  • Rank
    Member

Contact Methods

  • Website URL
    http://ultracrazycrazier.blogspot.com/
  • ICQ
    0

Profile Information

  • Gender
    Woman
  • Location
    Toronto

Recent Profile Visitors

5,573 profile views
  1. Hey that's great! Someone else who has recently returned. Glad things have been going so well.
  2. MDD to BP (no idea what kind) to SZA to BP 'But you meet the criteria for SZA so I wouldn't argue with that'. That's my progression. With the odd PTSD/ED NOS/GAD/OCD etc thrown in depending on who is treating me
  3. I haven't had time to read the whole thread, which I think is back to Abilify? But - loxapine. I take 40mg, and it has been so effective I was able to go off Saphris (and I was taking 25mg of that!). I've been on Loxapine alone for over 6 months now and so far, so good, despite the low dose. I'm a 'max out AAP dose' kinda girl, until I ran out of AAPs. Movement wise, when I first started loxapine, I had some acute/start-up tongue movement stuff going on, but it went away after 2-3 days if I recall correctly. My pdoc wasn't concerned as long as it didn't continue. (I had worse akathisia on Abilify, that drove me up the wall). ...everyone's reactions to meds are so individual though. But me and @browri are definitely Team Loxapine. If for some reason I need to switch, I think I would stay with typicals (in fairness, I've also taken most of the AAPs). I was super agitated when I started loxapine, and it really mellowed me out/calmed me down.
  4. Hi Im thought broadcaster from Toronto too! Please see my messages!

    1. shinny

      shinny

      Sorry, how are you Jarn? I am Shinny, I have been going through thought broadcasting too for almost 6 years or so... People just love to talk about my thoughts, memories, senses from what Im looking at to feeling etc. There is a radius to this because when I watch nba raptors online, they dont seem to react to my mind... Do you hear voices too? I get them from sounds and noises and stuff and they comment on my thoughts too and stuff... mostly negative so I ignore it...

      my friend matthew Sousa from Richmond Hill, also been dealing with this too, but he takes medicine to help control it and voices...

      I don't believe in western medicine and keep trying alternatives..

      Just want to get to know you! Hope all is well with you!

       

  5. thinking of you...hope to see you back in blogland soon xx

    1. jarn

      jarn

      Thanks Melli!  I do need to get back to it.  I just feel really overwhelmed - all the more reason I guess.  Hope you're well <3 

  6. You can't take meds across the border? You should be able to if the prescription is already filled, no? Is filling in the US an option? Otherwise, I'm not certain, but I think you should be able to get medical care in the first 3 months, but you'll have to pay out of pocket, it won't be covered by OHIP. Both meds are available in Canada though, once you have a prescription, there should be no issue getting them.
  7. I'm so impressed San. That sounds incredibly hard, but so worth doing, and you did it. You are my hero.
  8. I don't know. They never put me into group or therapy, they just left me in my room. When I saw the doctors I started lying about how I was doing and eventually they gave me day passes and discharged me. It was an entirely useless experience.
  9. When I was in the psych ward people were allowed to wear their own clothes, but I was told I had to 'earn' them (including wearing a bra!). I lied about how I was doing and got out of there ASAP. I never did any therapy there, or groups, or anything. I just lay in bed.
  10. IF you get a movement disorder, there are meds you can take to help with that. When I started loxapine I had a 4-5 days dyskinesia (or whatever) that went away on its own. But I love - LOVE - my typical. SO much so that I just got the okay to drop Saphris today. I was scared of typicals too and now I just wish I'd tried them sooner.
  11. I pierced my tongue twice, didn't find it particularly painful. Lip piercings more so, and labia...sweet fucking christ that hurt. I should've expected it, but I was still shocked. Damn that hurt. Currently I am tattooed but piercing free. My ears have even basically closed in.
  12. Other than a short stint on Zeldox/Geoden and Seroquel at the same time, I always used to be on one AAP, even when I first started on Saphris. Eventually Saphris, even at 25mg, didn't control my psychosis, so we added in Latuda. That helped for awhile, until it didn't, and we dropped the Latuda and switched to Loxapine and Saphris. I think I've been on that antipsychotic (AAP/AP) combo for a year and a half now, I've lost track a bit. I loooove Loxapine - it's worked so well, that I'm thinking of asking pdoc if I can start to discontinue Saphris at my appointment the end of October. I've been pretty stable, psychosis-wise, since starting Loxapine. And I don't think I'm on a high dose of the Loxapine; I think 40mg is pretty low, so I could always go up if I needed to. But I digress. There are lots of members here on more than one antipsychotic. My pdoc I don't think prefers it but recognizes that sometimes it is necessary.
  13. I just saw this. I take Loxapine and love it - in fact, when I see my pdoc at the end of October, I'd like to discuss with him going off Saphris as I've been stable, psychosis-wise, for the year and a half that I've taken Loxapine as well. It also helps with the agitation I'd get while psychotic, in a way that no other med ever has. Very peaceful and calming, and my symptoms are gone. I can't say enough good things about Loxapine.
  14. I was on a far higher dose of Seroquel, so YMMV, but I know when I went off Seroquel onto Zeldox I threw up constantly, thought it was the Zeldox, gave up, took a dose of Seroquel...40 minutes later I was fine. I've discontinued Seroquel several times (again, from far higher doses, so this may not apply) and it generally takes 6-8 weeks for me for the nausea to abate.
×
×
  • Create New...